Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 39, NWS Tulsa, OK

March 6, 2026Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2026, 10:30 PM CST for Latimer County, Pittsburg County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2026, 10:30 PM CST (04:30 UTC)
Expired
Mar 6, 2026, 11:15 PM CST
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 118 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 9:53 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1928 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
2.6
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS54 KTSA 070430
SVRTSA
OKC077-121-070515-
/O.NEW.KTSA.SV.W.0039.260307T0430Z-260307T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1030 PM CST Fri Mar 6 2026

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Latimer County in southeastern Oklahoma...
  Central Pittsburg County in southeastern Oklahoma...

* Until 1115 PM CST.

* At 1030 PM CST, a severe thunderstorm was located over Alderson,
  moving northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Mcalester...                      Canadian...
  Crowder...                        Blocker...
  Dow...                            Bache...
  Arrowhead State Park...           Hartshorne...
  Haileyville...                    Featherston...
  Mcalester Regional Airport...     Krebs...
  Alderson...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.

&&

LAT...LON 3476 9566 3486 9584 3520 9564 3516 9545
      3502 9532
TIME...MOT...LOC 0430Z 214DEG 36KT 3488 9571 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
961 
WWUS54 KTSA 070441
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1041 PM CST Fri Mar 6 2026

OKC077-121-070515-
/O.CON.KTSA.SV.W.0039.000000T0000Z-260307T0515Z/
Latimer OK-Pittsburg OK-
1041 PM CST Fri Mar 6 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES...

At 1041 PM CST, a severe thunderstorm was located 5 miles northeast
of Alderson, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Arrowhead State Park...           Hartshorne...
Haileyville...                    Featherston...
Canadian...                       Crowder...
Krebs...                          Alderson...
Blocker...                        Dow...
Bache...                          Mcalester...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3482 9558 3492 9575 3520 9564 3516 9545
      3502 9532
TIME...MOT...LOC 0441Z 213DEG 34KT 3494 9561 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
099 
WWUS54 KTSA 070449
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1049 PM CST Fri Mar 6 2026

OKC077-121-070515-
/O.CON.KTSA.SV.W.0039.000000T0000Z-260307T0515Z/
Latimer OK-Pittsburg OK-
1049 PM CST Fri Mar 6 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES...

At 1049 PM CST, a severe thunderstorm was located 6 miles south of
Blocker, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Featherston...                    Blocker...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3489 9549 3496 9564 3518 9556 3518 9553
      3516 9545 3502 9532
TIME...MOT...LOC 0449Z 213DEG 40KT 3497 9554 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
606 
WWUS54 KTSA 070502
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1102 PM CST Fri Mar 6 2026

OKC077-121-070515-
/O.CON.KTSA.SV.W.0039.000000T0000Z-260307T0515Z/
Latimer OK-Pittsburg OK-
1102 PM CST Fri Mar 6 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHWESTERN LATIMER AND NORTHEASTERN PITTSBURG COUNTIES...

At 1102 PM CST, a severe thunderstorm was located 5 miles southwest
of Quinton, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Featherston...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3498 9540 3503 9556 3517 9550 3516 9545
      3502 9532
TIME...MOT...LOC 0502Z 214DEG 36KT 3508 9545 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:39 PM CST, 4 hours 51 minutes earlier. Its key messages:

  • Updated at 1116 AM PM CST Fri Mar 6 2026
  • Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
539 PM CST Fri Mar 6 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1116 AM PM CST Fri Mar 6 2026

 - Potentially more widespread severe weather threat with all
   modes possible may develop this afternoon and continue into
   early Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1116 AM CST Fri Mar 6 2026

An active severe weather day is still anticipated over the local
area from this afternoon through tonight, though details regarding
the corridor of highest threat remain unclear. At this time, the
potential for higher-end severe weather exists, with areas east of
Highway 75 generally favored, but this threat remains highly
conditional. BLUF...residents of eastern Oklahoma and west central
and northwest AR need to remain alert to severe weather potential
and keep up with the forecast as details start to emerge over the
next several hours.

At present, a band of elevated thunderstorms continues along and
west of Highway 75 in northeast OK in a zone of low level warm
advection. Latest CAMs continue to weaken this and lift it north
into early this afternoon, which makes sense, but they have
struggled with the initialization. For the moment these remain
sub-severe, though MUCPAE of around 1000 does support a hail
threat. One signal that has emerged in the data is for additional
discrete cells to develop this afternoon within an axis of
stronger sfc-based instability that spreads north into SE OK and
eventually points north later this afternoon. Early signs of this
could be in developing convection currently across central TX,
which would lift northeast into this increasingly unstable air.
Should these sustain, this might be the best opportunity for more
significant severe weather, especially as low level jet
strengthens this evening. But again, uncertainty remains quite
high.

By late this evening and overnight, a cold front will begin to
push southeast across the local area, with additional convection
forced along this boundary. Still not clear how much the
environment will be impacted by storms today, but frontal storms
should at least pose a limited wind threat overnight, while
becoming more focused over southeast OK and into WC AR with time.
Front may tend to undercut storms which could be a limiting
factor as well.

Finally, worth noting that PWAT values well above climatology
reside over the region, and will support high rainfall rates in
more sustained convection. OVerall rainfall amounts could end up
highly variable, but at least localized 3-4" amounts are feasible
and would result in some flash flooding through tonight,
especially from SE OK through NW AR.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 1116 AM CST Fri Mar 6 2026

Showers and thunderstorms will be ongoing Saturday near the
frontal zone and continue through much of the morning at least.
Lingering potential for severe weather continues, though most
storms are expected to be elevated, outside potentially areas
near the Red RIver early. Once this finally clears the area, quiet
conditions prevail Saturday night and Sunday, with a light freeze
possible Sunday morning across some of NE OK and NW AR.

Cutoff portion of upper low is forecast to eject into the
southern plains early next week with rain and thunderstorm chances
returning. Some additional flooding and severe potential will
likely exist into mid-week. Pattern is then expected to transition
back to a more settled WNW flow aloft late next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Fri Mar 6 2026

Clusters of showers and thunderstorms will affect NE OK sites over
the next few hours with lowered VSBY and lightning along with some
periods of gusty winds possible in the strongest storms. Storms
will then shift into NW AR sites later this evening while a cold
front drops into NE OK toward the midnight hour. Additional
thunderstorm development is expected along the front as it moves
through the region. overnight into tomorrow morning. The front
will also bring a wind shift from southerly to northwesterly
through the rest of the period. Gusts near 20 knots will likely
follow the front through tomorrow morning. CIGs should generally
remain VFR through a lot of the period outside of some MVFR CIGs
possible with some thunderstorms.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  61  38  72 /  60  10   0   0
FSM   58  70  43  74 /  90  60  10   0
MLC   50  66  41  74 /  80  30  10   0
BVO   41  60  33  72 /  60   0   0   0
FYV   50  67  37  73 /  80  50  10   0
BYV   55  65  38  69 /  90  50  10   0
MKO   48  62  37  71 /  80  20  10   0
MIO   45  58  36  68 /  80   0   0   0
F10   46  60  37  71 /  70  10  10   0
HHW   57  68  46  71 /  90  70  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 9 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 9:22 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
922 PM CST Fri Mar 6 2026

OKZ067-070-071-070400-
Muskogee OK-Wagoner OK-McIntosh OK-
922 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MCINTOSH...SOUTH
CENTRAL WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES THROUGH 1000 PM
CST...

At 922 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Council Hill, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wainwright...                     Muskogee...
Pierce...                         Council Hill...
Boynton...                        Tullahassee...
Hitchita...                       Oktaha...
Summit...                         Porter...
Taft...

This includes Interstate 40 in Oklahoma between mile markers 251 and
260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3555 9578 3555 9571 3565 9571 3590 9554
      3577 9522 3540 9565 3548 9582 3549 9582
TIME...MOT...LOC 0322Z 215DEG 45KT 3550 9569

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 6, 9:30 PM CST, 1 hour before
Preliminary Local Storm Report
National Weather Service Tulsa OK
930 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     Tstm Wnd Gst     4 SSW Pryor             36.25N 95.34W
03/06/2026  E80 MPH          Mayes              OK   Broadcast Media

            Several storm trackers reported gusts of
            80-90 mph on south side of Pryor.

&&

CAS
Special weather statement, Mar 6, 9:44 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
944 PM CST Fri Mar 6 2026

OKZ070-071-070415-
Muskogee OK-McIntosh OK-
944 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
CENTRAL MUSKOGEE COUNTIES THROUGH 1015 PM CST...

At 943 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Checotah, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Rentiesville...                   Checotah...
Oktaha...                         Keefeton...
Onapa...                          Summit...
Lake Eufaula State Park...

This includes Interstate 40 in Oklahoma between mile markers 262 and
272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
and east central Oklahoma.

&&

LAT...LON 3534 9550 3538 9562 3567 9543 3562 9521
TIME...MOT...LOC 0343Z 211DEG 46KT 3541 9552

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 10:08 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1008 PM CST Fri Mar 6 2026

OKZ062-067-068-070445-
Cherokee OK-Mayes OK-Wagoner OK-
1008 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MAYES...
SOUTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES THROUGH 1045
PM CST...

At 1008 PM CST, Doppler radar indicated a strong thunderstorm over
Okay, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okay...                           Lost City...
Hulbert...                        Peggs...
Sequoyah State Park...            Wagoner...
Fort Gibson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3607 9491 3581 9524 3581 9534 3582 9535
      3582 9538 3587 9546 3620 9513
TIME...MOT...LOC 0408Z 223DEG 39KT 3587 9533

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 6, 10:09 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1009 PM CST Fri Mar 6 2026

OKZ068-070-070445-
Muskogee OK-Cherokee OK-
1009 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES THROUGH 1045 PM CST...

At 1009 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Keefeton, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Braggs...                         Pumpkin Center...
Keefeton...                       Fort Gibson...
Greenleaf State Park...           Hulbert...
Muskogee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southeastern
and east central Oklahoma.

&&

LAT...LON 3593 9514 3580 9494 3551 9530 3554 9534
      3556 9536 3562 9544
TIME...MOT...LOC 0409Z 221DEG 38KT 3562 9530

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 6, 10:30 PM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1030 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Tornado          3 NNE Beggs             35.78N 96.05W
03/06/2026                   Okmulgee           OK   Emergency Mngr

            *** 2 FATAL, 2 INJ ***
            An apparent tornado (TDS in the area at the
            time) resulted in two fatalities and two
            injuries when it hit a home north-northeast
            of Beggs.

&&

EJC

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:01 PM CSTSpecial Weather StatementTSAWashington29 min
Mar 6, 6:03 PM CSTTornado WarningTSAOsage, Tulsa57 min
Mar 6, 6:07 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee53 min
Mar 6, 6:08 PM CSTSpecial Weather StatementTSACreek37 min
Mar 6, 6:18 PM CSTTornado WarningTSACreek, Okfuskee42 min
Mar 6, 6:26 PM CSTSpecial Weather StatementTSACreek34 min
Mar 6, 6:34 PM CSTTornado Warning Tornado observedTSAOsage, Rogers, Tulsa, Washington43 min
Mar 6, 6:37 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa16 min
Mar 6, 6:53 PM CSTTornado WarningTSACreek, Okfuskee, Okmulgee38 min
Mar 6, 7:07 PM CSTTornado WarningTSACraig, Mayes, Rogers38 min
Mar 6, 7:22 PM CSTTornado Warning Tornado observedTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner53 min
Mar 6, 7:42 PM CSTSpecial Weather StatementTSAOkmulgee18 min
Mar 6, 7:42 PM CSTSevere Thunderstorm WarningTSACraig37 min
Mar 6, 7:55 PM CSTTornado WarningTSAMayes, Rogers, Wagoner50 min
Mar 6, 8:00 PM CSTSpecial Weather StatementTSAOkmulgee30 min
Mar 6, 8:13 PM CSTSpecial Weather StatementTSAOttawa47 min
Mar 6, 8:21 PM CSTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner3 hr
Mar 6, 8:31 PM CSTFlash Flood WarningTSATulsa, Wagoner3 hr
Mar 6, 8:40 PM CSTTornado Warning Tornado observedTSAMayes50 min
Mar 6, 8:43 PM CSTSpecial Weather StatementTSACraig32 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSARogers27 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSACraig27 min
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningTSACraig, Ottawa39 min
Mar 6, 8:54 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers51 min
Mar 6, 8:58 PM CSTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Mar 6, 9:02 PM CSTFlash Flood WarningTSATulsa2 hr
Mar 6, 9:07 PM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers3 hr
Mar 6, 9:11 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Mar 6, 9:15 PM CSTTornado WarningTSADelaware, Mayes60 min
Mar 6, 9:19 PM CSTSpecial Weather StatementTSAOttawa41 min
Mar 6, 9:22 PM CSTSpecial Weather StatementTSAMuskogee38 min
Mar 6, 9:28 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner47 min
Mar 6, 9:34 PM CSTSevere Thunderstorm WarningTSAMayes41 min
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningTSAPittsburg54 min
Mar 6, 9:44 PM CSTSpecial Weather StatementTSAMuskogee31 min
Mar 6, 10:08 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:09 PM CSTSpecial Weather StatementTSAMuskogee36 min
Mar 6, 10:16 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa44 min
Mar 6, 10:18 PM CSTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Mar 6, 10:40 PM CSTSpecial Weather StatementTSACherokee35 min
Mar 6, 10:46 PM CSTSpecial Weather StatementTSAMcIntosh29 min
Mar 6, 10:48 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware42 min
Mar 6, 10:53 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa18 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningTSADelaware36 min
Mar 6, 11:10 PM CSTSpecial Weather StatementTSADelaware35 min
Mar 6, 11:18 PM CSTTornado WarningTSADelaware16 min
Mar 6, 11:22 PM CSTSpecial Weather StatementTSAHaskell38 min
Mar 6, 11:29 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Mar 6, 11:32 PM CSTSpecial Weather StatementTSAMcIntosh28 min
Mar 6, 11:38 PM CSTSevere Thunderstorm WarningTSADelaware52 min
Mar 7, 12:06 AM CSTSpecial Weather StatementTSANowata24 min
Mar 7, 12:16 AM CSTSpecial Weather StatementTSACherokee29 min
Mar 7, 12:35 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah26 min
Mar 7, 12:39 AM CSTSpecial Weather StatementTSANowata, Tulsa, Washington36 min
Mar 7, 1:20 AM CSTSpecial Weather StatementTSACreek, Rogers, Tulsa55 min
Mar 7, 2:15 AM CSTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Wagoner60 min
Mar 7, 3:13 AM CSTSpecial Weather StatementTSAMcIntosh32 min
Mar 7, 4:14 AM CSTSpecial Weather StatementTSAAdair31 min
Mar 7, 5:06 AM CSTSpecial Weather StatementTSALeFlore24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.